AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
question about nolva
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 6
Join Date: Mar 2008
question about nolva - 03-30-2008, 08:25 PM

can someone tell me the symptoms that may accur that would require something like nolva, this is my first cycle, doing 250mgs of test E every 4 days, still on first week so far. and if someone thinks i may need to change my cycle im all ears, oh im 5'7 185 with bf of around 20, i work out 5 to 6 days aweek i have a pretty fair diet not the best but decent for me, and im 35 years old. thanks fellas.
   
Reply With Quote
Old
  (#2)
AnaSCI FREAK
 
kaju's Avatar
 
Offline
Posts: 384
Join Date: Nov 2007
Location: south
03-30-2008, 09:18 PM

Is this all you are doing is test e? it is too soon but do you have sore puffy nipples? How long do you plan this cycle. in my opinion you should have lost more body fat to prevent too many side effects before the cycle but since you have already started and probebly would have done it any way let us know what is happening at week five when test e starts kicking in then someone can help.
   
Reply With Quote
Old
  (#3)
Registered User
 
Offline
Posts: 270
Join Date: Jun 2006
04-01-2008, 06:53 PM

Quote:
Originally Posted by brian barret
can someone tell me the symptoms that may accur that would require something like nolva, this is my first cycle, doing 250mgs of test E every 4 days, still on first week so far. and if someone thinks i may need to change my cycle im all ears, oh im 5'7 185 with bf of around 20, i work out 5 to 6 days aweek i have a pretty fair diet not the best but decent for me, and im 35 years old. thanks fellas.
The nolvadex is for when your nips get stimulated from the raised estrogen from the aromatization of your Test E - might be a problem, might not,

At your BF% and dose you should really consider running a low-dose AI like Arimidex at .25mg every other day to every day. It won't be too much and will not effect any muscle gains, but it will keep sides away, water-retention down, and make recovery easier. Save the nolvadex for pct
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 06:46 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.